# SDR AALA202207271954

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A300*
- Aircraft serial: 3858
- Aircraft time: 45,616 hours, 16,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK CABIN DOOR PRESSURE ALERT ON FORWARD FLIGHT ATTENDANT PANEL FOR DOOR L4. MAINTENANCE SERVICED 4L DOOR ASSIST BOTTLE PER AMM 52-22-00,
